# SDR RAIA201503090001

- Difficulty date: March 9, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 34,696 hours, 19,628 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 23109
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAIL IN FLT DURING CLIMB, RETURN TO BLOCK.  MAINTENANCE REPLACED NOSE WOW PROXIMITY SWITCH, OPS CHECK GOOD AND LANDING GEAR EXTENSION/RETRACTION OPS CHECK GOOD.
